Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Taking wellbitrin. Reduced from 2to 1 pill. Is that safe?

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
I have been taking wellbitrin 2 pill once a day for 3-4 years. I just cut back to 1 pill once a day. Am I just being lazy or would that make me feel like I don't want to do anything
Posted Fri, 26 Jul 2013 in Medicines and Side Effects
Answered by Dr. Nsah Bernard 3 hours later

Thanks for posting on XXXXXXX

I am pleased to help you with your query,

Wellbutrin withdrawal could come with its own effects. However, due to its anticonvulsant properties, stopping WELLBUTRIN should be done with a gradual dose reduction (also known as tapering), combined with specific nutritional products to support the body and the brain during the withdrawal process. Wellbutrin depletes the body of essential vitamins, minerals, and Glutathione (the body’s master antioxidant), and alters Melatonin production, which is critical for normal sleep patterns. Glutathione is essential for a healthy immune system and the detoxification process. Tapering or withdrawing from wellbutrin could come with fatigue and other symptoms as side effect of the withdrawal. You will need to be placed on multivitamin supplements, calcium supplements and take as much balanced diet as possible.

Hope this helps and wish you the best.
Dr. Nsah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor